Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Have high BP, high pulse rate, heart palpitations, stressed. On losartan, What can help?

Been taking blood pressure meds and was working until about 6 weeks ago, started getting high again 160/99 but my pluse rate had been ok. Went back to Dr. about 2 weeks ago. She has kept me on the same meds Losartan 100mg w/25 mg Aurobindo but added amlodipine 5mg. About a week ago I started feeling heart papations. It woke me up last night and I was sweating. Just took my BP and now its 108/86 pulse 132. Feels like its going to beat out of my chest. I am a bit stressed out about life stuff. I am a woman 58 yrs. old. What is the normal pluse rate 60 to what? I am going to call dr. in the morning to see if I can get in. What can I do to get it down ?
Asked On : Sun, 14 Apr 2013
Answers:  2 Views:  131
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Hi there, thanks for asking. amliodipine is a medication which lowers the heart rate and also blood pressure. You should tell your doctor about the issue and he will manage the dose of the medication. If your blood pressure adjusted in a degree to be lower than 130/80 mm Hg is enough and it should be lower than 110/70 since it may cause the symptoms you described. I wish you a good health.
Answered: Sun, 14 Apr 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Cardiologist Dr. Johann Christopher's  Response
You need to add a beta blocker to control heart rate! And stop amyloid pine!
Answered: Sun, 14 Apr 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor